# SDR DXTA200810163307

- Difficulty date: October 16, 2008
- Submitted: May 22, 2009
- Operation: Air carrier
- Aircraft: N153QS
- Make and model: Beech 400A
- Aircraft serial: RK490
- Aircraft time: 962 hours, 915 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Indicator
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

UPON GEAR RETRACTION THE RED LIGHT IN THE MLG HANDLE REMAINED ON & GREEN LIGHT IN THE NOSE INDICATOR REMAINED ON. THERE WAS ALSO ABNORMAL WIND NOISE & VIBRATON IN RUDDER PEDALS. MLG EXTENDED & INDICATED NORMAL LANDING.  EXTENDED & INDICATED NORMAL. LANDING NORMAL. PLACED ACFT ON JACKS DISCONNECTED BOTH NLG DOORS TO INSPECT NLG MECHANISM NO DISCREPANCY NOTED. CYCLED MLG SYS SEVERAL TIMES & DURING OPS CHECK OF NLG SYS VERIFIED PROPER ENGAGEMENT OFF UPLOCK & DOWNLOCK SWITCHES, SWITCHED CHECKED GOOD. REINSTALLED DOORS AND PERFORMED FINAL OPS CHECK OF NLG SYS. CHECKED LOWER NLG STRUT FOR PROPER PSI, ALL CHECKS OF THE NLG SYSTEM CHECKED GOOD AT THIS TIME. ALL WORK DONE IAW MM 32-00-00.
